International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064



Found about 3 results

Downloads: 124

Research Paper, Mathematics, Iraq, Volume 4 Issue 1, January 2015

2225 - 2241

A New Model of Permutation the Pieces of Nucleotides in DNA Sequences Using the Action of Dihedral Group and Graph Theory

Husein Hadi Abbass [3] | Hussein Salman Mohammed Hussein [2]

Share this Article

Downloads: 109

Research Paper, Mathematics, Iraq, Volume 4 Issue 1, January 2015

2283 - 2287

The Closed and Completely Closed U-BG-Ideals with Respect to Element of a U-BG-BH-Algebra

Husein Hadi Abbass [3] | Layth Salah Mahdi [2]

Share this Article

Downloads: 108

Research Paper, Mathematics, Iraq, Volume 3 Issue 12, December 2014

542 - 554

A New Model of Genetic Algorithm Using a Bipartite Graph and the Action of Largest Subgroup of Dihedral Group Dn on Invariance Markov Basis, n is a Multiple of 6

Husein Hadi Abbass [3] | Hussein Salman Mohammed Hussein [2]

Share this Article



Top